# SDR AALA2019062099004

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 12,528 hours, 4,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW. MAINTENANCE SERVICED CYLINDER TO PROPER PRESSURE PER AMM 52-10-00.
